# SDR SWAA2013012511859

- Difficulty date: December 11, 2012
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/W WEB CRACKED AT BS 243.7+3.5" AND WL 169.1 RIGHT SIDE.  REPAIRED WEB IAW SRM.
